MathSciNet Relay Station
MathSciNet bibliographic data
MR143155 53.95 (49.00)
Busemann, Herbert Geometries in which the planes minimize area. Ann. Mat. Pura Appl. (4) 55 1961 171–189.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement